# SDR SWAA2018031520447

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,139 hours, 28,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500007
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY LIGHT STRIP WORN, LARGE GAP BETWEEN INBOARD SIDE OF FORWARD LT WINDSCREEN.  R & R THE LIGHT STRIP IAW DWG.
